| Model Number |
0998-00-3013-45 |
| Medical Device Problem Codes |
Inability to Auto-Fill (1044); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).A getinge field service engineer (fse) conducted a machine assessment and replaced the drive manifold.The unit passed all the performance and safety tests in accordance with the factory specifications.The unit was returned to the customer and was ready for clinical use.
Event or Problem Description
It was reported during a routine inspection that cs100 intra aortic balloon pump (iabp) had autofill failure alarm and drive manifold test failure.No patient was involved.
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2, h11.Corrected data: h6 (medical device ¿ problem code & findings), e3.